# SDR AWXA200200263

- Difficulty date: March 30, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 1,982 hours, 828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Discharged
- Location: Emergency Open
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EVACUATION EQUIPMENT - R2 DOOR EMERGENCY OPENEING ACCUMULATOR HAS LOW NITROGEN PRECHARGE. MAINTENANCE SERVICED R2 DOOR EMERGENCY OPENING ACCUMULATOR WITH NITROGEN PER INSTALLED DOOR PLACARD.
